# SDR AALA2020090989011

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 31,719 hours, 12,906 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON SHUTDOWN OF AUXILIARY POWER UNIT, LAVATORY SMOKE DETECTOR ACTIVATED FOR APPROXIMATELY 4 MINUTES. FLIGHT ATTENDANT REPORTED IT WAS FORWARD LAVATORY, NO REPORTED EVIDENCE OF FIRE. REPLACED FORWARD LAVATORY SMOKE DETECTOR PER AMM 26-14-01.
